# SDR SCNA95170

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Batteries
- Part number: PC1604
- Condition: Discharged
- Location: Lavs
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT LEFT LAVATORY SMOKE DETECTOR EMITTED A CHIRPING SOUND WHILE EN ROUTE.  REMOVED AND REPLACED BATTERIES IN THREE LAV SMOKE DETECTORS AND OPS CHECK DETECTORS PER MM 26-00-00.
